# SDR ABXA9701032

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 39135771
- Condition: Cracked
- Location: Bs 851
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED INTERCOSTAL AT F/STA 851 AND RBL 02.  REPAIRED IAW DC9 ABX SUPPLEMENTAL SRM DWG NR K05159.
